DBLP BibTeX Record 'journals/amc/OReganO12'

@article{DBLP:journals/amc/OReganO12,
  author    = {Donal O'Regan and
               Aleksandra Orpel},
  title     = {A variational approach to the eigenvalue problem for higher
               order BVPs with singular nonlinearities},
  journal   = {Applied Mathematics and Computation},
  volume    = {218},
  number    = {20},
  year      = {2012},
  pages     = {10063-10071},
  ee        = {http://dx.doi.org/10.1016/j.amc.2012.03.066},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}